MathSciNet Relay Station
MathSciNet bibliographic data
MR892140 (88i:58099) 58F11 (30D05 58F20)
Shishikura, Mitsuhiro On the quasiconformal surgery of rational functions. Ann. Sci. École Norm. Sup. (4) 20 (1987), no. 1, 1–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement